# SDR HEEA0013674

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040339105
- Condition: Unknown
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARINGS.  SERIAL NUMBERS REMOVED ARE K96-2176 AND K96-2157.
